# SDR HALA2023052200112

- Difficulty date: May 19, 2023
- Submitted: May 23, 2023
- Operation: Air carrier
- Aircraft: N380HA
- Make and model: Airbus A330-243
- Aircraft serial: 1104
- Aircraft time: 51,654 hours, 8,529 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Drive Unit
- Part number: 9303001001
- Part serial: DA04465
- Condition: Faulty
- Location: Wx Radar Antenna
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - FALSE RETURNS ON RADAR 1. REMOVED & REPLACED WX RADAR ANTENNA DRIVE ASSEMBLY PER AMM 34-41-11. OPS CHECK OK. OK FOR SVC.
